JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SAMELSON PRODUCTS IN FUNCTION SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SAMELSON PRODUCTS IN FUNCTION SPACES
GATSINZI, JEAN-BAPTISTE; KWASHIRA, RUGARE;
  PDF(new window)
 Abstract
We study Samelson products on models of function spaces. Given a map between 1-connected spaces and its Quillen model , there is an isomorphism of graded vector spaces . We define a Samelson product on .
 Keywords
Lie model;Lie algebra of derivations;Samelson product;
 Language
English
 Cited by
 References
1.
J.-B. Gatsinzi, The homotopy Lie algebra of classifying spaces, J. Pure Appl. Algebra 120 (1997), no. 3, 281-289. crossref(new window)

2.
J.-B. Gatsinzi and R. Kwashira, Rational homotopy groups of function spaces, Homotopy Theory of Function Spaces and Related Topics (Y. Felix, G. Lupton and B. Smith, eds.), Contemporary Mathematics, 519, pp. 105-114, American Mathematical Society, Providence, 2010.

3.
G. Lupton and B. Smith, Rationalized evaluation subgroups of a map II: Quillen models and the adjoint maps, J. Pure Appl. Algebra 209 (2007), no. 1, 173-188. crossref(new window)

4.
G. Lupton and B. Smith, Whitehead products in function spaces: Quillen model formulae, J. Math. Soc. Japan 62 (2010), no. 1, 49-81. crossref(new window)

5.
S. Maclane, Homology, Classics in Mathematics, Springer-Verlag, Berlin, Heidelberg, New York, 1995.

6.
D. Tanre, Homotopie rationnelle: Modeles de Chen, Sullivan, Lecture Notes in Math., 1025, Springer-Verlag, Berlin, 1983.